Advanced search
Start date
Betweenand
(Reference retrieved automatically from Web of Science through information on FAPESP grant and its corresponding number as mentioned in the publication by the authors.)

Renormalizable Henon-like maps and unbounded geometry

Full text
Author(s):
Hazard, P. E. [1] ; Lyubich, M. [2] ; Martens, M. [2]
Total Authors: 3
Affiliation:
[1] Univ Warwick, Dept Math, Coventry CV4 7AL, W Midlands - England
[2] SUNY Stony Brook, Inst Math Sci, Stony Brook, NY 11794 - USA
Total Affiliations: 2
Document type: Journal article
Source: Nonlinearity; v. 25, n. 2, p. 397-420, FEB 2012.
Web of Science Citations: 1
Abstract

We show that given a one-parameter family F-b of strongly dissipative infinitely renormalizable Henon-like maps, parametrized by a quantity called the `average Jacobian' b, the set of all parameters b such that F-b has a Cantor set with unbounded geometry has full Lebesgue measure. (AU)

FAPESP's process: 08/10659-1 - Renormalisation in the Hénon family
Grantee:Peter Edward Hazard
Support type: Scholarships in Brazil - Post-Doctorate